Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

Taking Biaxin. Now have stomach cramps, feeling hungry. No period. Worried

I took Biaxin from around the 15 of October to the 25. Normally I was expecting to have my period last week starting around the 12 but still nothing. I experience some belly cramp , I was even hungry like when im PMSing in the week of the 4 of nov. I start to be very worried! I must ad that I am a very thin girl ( 108 pounds for 5 7 5 8) and I was pretty stress last week.
Asked On : Fri, 23 Nov 2012
Answers:  1 Views:  22
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
Stress and infection can lead to menstrual disturbances due to associated hormone imbalances created. If you are also sexually active without any protection, please exclude pregnancy first through the estimation of the serum beta-hCG titres. If negative, you can get a clinical evaluation by an expert followed by a trans-vaginal sonogram to know the status of the pelvic organs. A kickback can be given to the ovaries in the form of hormones to induce a period. Hope this helps.
Answered: Tue, 5 May 2015
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor